
Promol Plus Syrup
Manufacturer
Healing Touch Pharmaceuticals Pvt Ltd
Salt Composition
Paracetamol (125mg) + Promethazine (5mg)
Key Information
Short Description
Promol Plus Syrup is a medication used to treat fever, body ache, and allergic symptoms associated with common cold, as well as chickenpox, in children.
Dosage Form
Syrup
Introduction
Promol Plus Syrup is commonly prescribed in children to treat fever, body ache as well as allergic symptoms associated with common cold like runny nose, cough, sneezing, and watery eyes. Also, it is one of the commonly used medicines in chickenpox for symptomatic relief.
Directions for Use
Promol Plus Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
Promol Plus Syrup contains two active ingredients: paracetamol and promethazine. These ingredients together relieve common cold symptoms. Promethazine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Promol Plus Syrup with other cold and flu medicines as that may lead to side effects Stop Promol Plus Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: keep the surroundings and surfaces neat and clean, maintain proper hygiene and sanitation, and ensure your child takes enough rest to expedite recovery